Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 3 > No. 1

 

 

Optimal Protocol for Polarization Ququart State Tomography, Volume 3, No. 1 (Jan 2009), PP:1-12

Download

Authors:
E. V. Moreva - Moscow Engineering Physics Institute (State University)
Yu. I. Bogdanov - Institute of Physics and Technology, Russian Academy of Science
A. K. Gavrichenko - Institute of Physics and Technology, Russian Academy of Science
I. V. Tikhonov - Faculty of Physics, Moscow State University, 119992, Moscow, Russia
S. P. Kulik - Faculty of Physics, Moscow State University, 119992, Moscow, Russia

 

On an Inequality Related to Capacity ofMA(1) Gaussian Channel with Feedback, Volume 3, No. 1 (Jan 2009), PP:13-23

Download

Authors:
Kenjiro Yanagi - Division of Applied Mathematical Science, Graduate School of Science and Engineering Yamaguchi University, Ube, 755-8611 Japan
Noriyuki Yamashita - Graduate School of Science and Engineering, Yamaguchi University Yamaguchi, 753-8511 Japan

 

Axi-Symmetric Vibrations in a Microstretch Viscoelastic Plate, Volume 3, No. 1 (Jan 2009), PP:25-44

Download

Authors:
Rajneesh Kumar - Department of Mathematics, Kurukshetra University, Kurukshetra, Haryana, India -136119
Geeta Partap - Department of Mathematics, Dr. B. R. Ambedkar National Institute of Technology Jalandhar, Punjab, India - 144011

 

On Ill-Conditioned Linear Systems and Regularized GMRES Method, Volume 3, No. 1 (Jan 2009), PP:45-51

Download

Authors:
Maziar Salahi - Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran

 

An Explicit Formula for the Euler Polynomials of Higher Order, Volume 3, No. 1 (Jan 2009), PP:53-58

Download

Authors:
Qiu-Ming Luo - Department of Mathematics, East China Normal University Dongchuan Road 500, Shanghai 200241, China
Qiu-Ming Luo - Department of Mathematics, Jiaozuo University, Henan Jiaozuo 454003, China

 

Benard Convection in a Horizontal Porous Layer Permeated by a Non-Linear Magnetic Fluid under the Influence of Both Magnetic Field and Coriolis Forces, Volume 3, No. 1 (Jan 2009), PP:59-77

Download

Authors:
F. M. Allehiany - Department of Mathematical Sciences, Faculty of Applied Sciences, Umm Al-Qura University, Makkah, Saudi Arabia
A. A. Abdullah - Department of Mathematical Sciences, Faculty of Applied Sciences, Umm Al-Qura University, Makkah, Saudi Arabia

 

On Non-Commutative Weighted Ergodic Theorems for Multi-Parameter Semigroups, Volume 3, No. 1 (Jan 2009), PP:79-88

Download

Authors:
Abdusalom Karimov - Mathematics Department, Institute of Textile and Light Industry, Tashkent, Uzbekistan

 

New Explicit Solutions for Troesch’s Boundary Value Problem, Volume 3, No. 1 (Jan 2009), PP:89-96

Download

Authors:
Lazhar Bougoffa - Department of Mathematics, Faculty of Science, Al-imam University P. O. Box 84880, Riyadh 11681, Saudi Arabia
Mohammed A. Al-khadhi - Department of Mathematics, Faculty of Science, Al-imam University P. O. Box 84880, Riyadh 11681, Saudi Arabia

 

Flow Coefficients and Jet Characteristics in Heavy Ion Collisions, Volume 3, No. 1 (Jan 2009), PP:97-115

Download

Authors:
Sadhana Dash - Institute of Physics, Bhubaneswar 751 005, Orissa, India
Dipak K. Mishra - GSI, D-64291 Darmstadt, Germany
S. C. Phatak - Institute of Physics, Bhubaneswar 751 005, Orissa, India
P. K. Sahu - Institute of Physics, Bhubaneswar 751 005, Orissa, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved